MAUDE Adverse Event Report: BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2270135
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 11 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced at least two different incidences, which were associated with separate units, involving different patients.This is the first of two reports.Refer to 8030647-2020-00081 for the second report.It was reported that the suction catheter keeps disconnecting from the patient.During a 12 hours shift the nurse estimates that the same device disconnects 5-10 times.No patient injury.Additional information requested but not yet provided.
 
Additional Manufacturer Narrative
Per review it was found that the initial report filed for this complaint was submitted under the manufacturer report number 8030647-0020-00080, containing a typo in the year.Therefore a new initial mdr has been submitted to replace the initial report report, under the corrected manufacturer report number 8030647-2020-00080.Any future follow ups will be filed under the corrected report number 8030647-2020-00080, and no further reports will be filed under 8030647-0020-00080.All information reasonably known as of 15 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10535506
Report Number8030647-0020-00080
Device Sequence Number2794974
Product Code BSY
UDI-Device Identifier00609038947013
UDI-Public00609038947013
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2270135
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date12/16/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1